Logic and Calculi for All on the Occasion of Luis Barbosa's 60Th Birthday

AuthID
P-017-GSQ
4
Author(s)
Oliveira, JN
·
Document Type
Editorial Material
Year published
2025
Published
in JOURNAL OF LOGICAL AND ALGEBRAIC METHODS IN PROGRAMMING, ISSN: 2352-2208
Volume: 143, Pages: 101023 (4)
Indexing
Publication Identifiers
Dblp: journals/jlap/MadeiraOPN25
Scopus: 2-s2.0-85210545622
Wos: WOS:001372807500001
Source Identifiers
ISSN: 2352-2208
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.